# SDR SWAA096374

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 19,473 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT LIGHT LENS BROKEN AT ROW 17.  REMOVED AND REPLACED LENS PER MM.
